| Catalog Number |
4100700000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 2 devices were received.Additional information: 2 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 2 events for the failure: overheating of device.1 event had problem identified during non-clinical procedure; there was no patient involvement.1 event had problem identified before clinical use/exposure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99229.Supplemental rationale, corrected data: b5, h6, h11.2 previously reported events were included in this follow-up record.Product return status, 1 device was not available for evaluation.1 device was received.Evaluation findings (results/components), 1 device: no findings available / part/component/sub-assembly term not applicable.1 device: no device problem found / part/component/sub-assembly term not applicable.Product disposition, 1 device: product not received.1 device: serviced and put back into stryker stock.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 2 events for the failure: overheating of device.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.- 1 event had problem identified before clinical use/exposure; there was no patient involvement.